Modeling large scale shoreline sand waves under oblique wave incidence
Article first published online: 17 AUG 2012
©2012. American Geophysical Union. All Rights Reserved.
Journal of Geophysical Research: Earth Surface (2003–2012)
Volume 117, Issue F3, September 2012
How to Cite
2012), Modeling large scale shoreline sand waves under oblique wave incidence, J. Geophys. Res., 117, F03019, doi:10.1029/2011JF002177., , and (
- Issue published online: 17 AUG 2012
- Article first published online: 17 AUG 2012
- Manuscript Accepted: 29 JUN 2012
- Manuscript Revised: 22 JUN 2012
- Manuscript Received: 1 AUG 2011
|jgrf993-sup-0001-t01.txt||plain text document||1K||Tab-delimited Table 1.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.